Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Monica M. Romeo    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Mónica M. Romeo and C.K.R.T. Jones, The stability of traveling calcium pulses in a pancreatic acinar cell, Physica D, vol. 177 no. 1-4 (2003), pp. 242-258
  2. Mónica M. Romeo and C. K. R. T. Jones, Stability of neuronal pulses composed of concatenated unstable kinks, Phys. Rev. E, vol. 63, (2001), pp. 011904

Papers Accepted

  1. Elena G. Tolkacheva, Mónica M. Romeo, Marie Guerraty, Daniel J. Gauthier, Condition for alternans and its control in a two-dimensional mapping model of paced cardiac dynamics, Phys. Rev. E (2003)

Papers Submitted

  1. Elena Tolkacheva, Mónica M. Romeo, Daniel J. Gauthier, Control of cardiac alternans in a mapping model with memory (2003)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320